Convergence of quadratic forms with nonvanishing diagonal
Motivated by applications to time series analysis, we establish the asymptotic normality of a quadratic form in i.i.d. random variables which has a nonvanishing diagonal. Our theory covers the case of both the finite and the infinite fourth moment, and leads to new results also in the case of a vanishing diagonal.
Volume (Year): 77 (2007)
Issue (Month): 7 (April)
|Contact details of provider:|| Web page: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description|
|Order Information:|| Postal: http://www.elsevier.com/wps/find/supportfaq.cws_home/regional|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Mikosch, T., 1991. "Functional limit theorems for random quadratic forms," Stochastic Processes and their Applications, Elsevier, vol. 37(1), pages 81-98, February.
- Bhansali, R.J. & Giraitis, L. & Kokoszka, P.S., 2007. "Approximations and limit theory for quadratic forms of linear processes," Stochastic Processes and their Applications, Elsevier, vol. 117(1), pages 71-95, January.
When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:77:y:2007:i:7:p:726-734. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu)
If references are entirely missing, you can add them using this form.